Israel Journal of Mathematics

, Volume 149, Issue 1, pp 199-226

First online:

Rigidity of multiparameter actions

  • Elon LindenstraussAffiliated withDepartment of Mathematics, Princeton UniversityCourant Institute of Mathematical Sciences, New York University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We survey some of the recent progress in understanding diagonalizable algebraic actions of multidimensional abelian groups, a subject pioneered by Hillel Furstenberg.